Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/9597
Title: Manifolds over Cayley-Dickson algebras and their immersions
Authors: Ludkowski, Sergey V.
Keywords: manifoldnoncommutativeweakly holomorphicCayley-Dickson algebra
Issue Date: 2013
Publisher: EUT Edizioni Università di Trieste
Source: Sergey V. Ludkowski, "Manifolds over Cayley-Dickson algebras and their immersions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 45 (2013), pp. 11–22.
Abstract: 
Weakly holomorphic manifolds over Cayley-Dickson algebras
are defined and their embeddings and immersions are studied.
Type: Article
URI: http://hdl.handle.net/10077/9597
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.45 (2013)

Files in This Item:
File Description SizeFormat
Ludkowski_RIMUT_45.pdf341.33 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

604
checked on Jan 26, 2023

Download(s) 50

588
checked on Jan 26, 2023

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons